View Complete Reference

Shenton, LR (1968)

Periodicity and density of modified Fibonacci sequences

Fibonacci Quarterly 6(2), 109-116.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: Periodicity of the last digit (or last two digits and so on) in a Fibonacci sequence has been discussed by Geller, use being made of a digital computer, and solved theoretically by Jarden. We may regard this as a periodic property of the right-most significant digit(s). There is a similar property for truncated Fibonacci sequences, the truncation being carried out prior to addition and on the right. Although this seems to be a somewhat artificial procedure it is the arithmetic involved on digital computers working in "floating point".

@article{, title={Periodicity and density of modified Fibonacci sequences}, author={Shenton, LR}, journal={Fibonacci Quart}, volume={6}, pages={109--116}, year={1968}, publisher={Citeseer} }

Reference Type: Journal Article

Subject Area(s): Number Theory